Show simple item record

dc.contributor.authorNandakumaran, A. K. ( )
dc.date.accessioned2020-08-05T18:15:57Z
dc.date.available2020-08-05T18:15:57Z
dc.date.issued2002-04-23
dc.identifier.citationNandakumaran, A. K. (2002). Convergence of the boundary control for the wave equation in domains with holes of critical size. Electronic Journal of Differential Equations, 2002(35), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12309
dc.description.abstractIn this paper, we consider the homogenization of the exact controllability problem for the wave equation in periodically perforated domain with holes of critical size. We show that the boundary control converges to the boundary control of the homogenized system under the assumption that the perforations are uniformly away from the boundary.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPerforated domainen_US
dc.subjectExact controllabilityen_US
dc.subjectHilbert uniqueness methoden_US
dc.subjectHomogenizationen_US
dc.titleConvergence of the Boundary Control for the Wave Equation in Domains with Holes of Critical Sizeen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record